# SDR SWIA200515318

- Difficulty date: July 20, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 2,580 hours, 2,176 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: 6225027101
- Part serial: 1CJ6F
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT PITCH TRIM CAUTION ON APPROACH WITH FLAP AT 45 DEGREES, THEN WENT AWAY.  REMOVED AND REPLACED ELEVATOR SERVO WITH A SERVICEABLE UNIT. OPS CHECK GOOD ON ALL GROUND OPERATIONS AT THIS TIME IAW MM 22-11-24.
